# SDR WRNA201309270014

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 61,652 hours, 15,804 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 976J86217
- Part serial: 022534A
- Condition: Faulted
- Location: Apu
- Part time: 1,696 hours, 445 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, LOST RT EMERGENCY AC BUSS, GEN BUS 3 FAULT ALERT.  FOLLOWED THE QRH PROCEDURES, DEPLOYED ADG AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  FOUND IDG/INTERFACE TRIM HEAD FAULT.  FOUND CONNECTOR "A" PINS 8 & 7 OPEN. REPINNED.  OPS CHECKED OK.  AFTER CHECK OUT, HAD NR 3 TRANSFORMER FAULT.  REPLACED NR 3 TR & GEN CONT RELAY, SWAP RELAY.  ALL NO HELP.  R2 APU GCU, NO FAULTS.
